Volume 33, Issue 4
Shared Values of Certain Nonlinear Differential Polynomials of Meromorphic Functions

Junfan ChenXiaohua Cai

Commun. Math. Res., 33 (2017), pp. 347-358.

Published online: 2019-11

Preview Purchase PDF 106 1943
Export citation
  • Abstract

In this paper, by using the idea of truncated counting functions of meromorphic functions, we deal with the problem of uniqueness of the meromorphic functions whose certain nonlinear differential polynomials share one finite nonzero value.

  • Keywords

meromorphic function, shared value, differential polynomial, uniqueness

  • AMS Subject Headings

30D30, 30D35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

junfanchen@163.com (Junfan Chen)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-347, author = {Chen , Junfan and Cai , Xiaohua}, title = {Shared Values of Certain Nonlinear Differential Polynomials of Meromorphic Functions}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {4}, pages = {347--358}, abstract = {

In this paper, by using the idea of truncated counting functions of meromorphic functions, we deal with the problem of uniqueness of the meromorphic functions whose certain nonlinear differential polynomials share one finite nonzero value.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.04.07}, url = {http://global-sci.org/intro/article_detail/cmr/13405.html} }
TY - JOUR T1 - Shared Values of Certain Nonlinear Differential Polynomials of Meromorphic Functions AU - Chen , Junfan AU - Cai , Xiaohua JO - Communications in Mathematical Research VL - 4 SP - 347 EP - 358 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.04.07 UR - https://global-sci.org/intro/article_detail/cmr/13405.html KW - meromorphic function, shared value, differential polynomial, uniqueness AB -

In this paper, by using the idea of truncated counting functions of meromorphic functions, we deal with the problem of uniqueness of the meromorphic functions whose certain nonlinear differential polynomials share one finite nonzero value.

Junfan Chen & Xiaohua Cai. (2019). Shared Values of Certain Nonlinear Differential Polynomials of Meromorphic Functions. Communications in Mathematical Research . 33 (4). 347-358. doi:10.13447/j.1674-5647.2017.04.07
Copy to clipboard
The citation has been copied to your clipboard